# SDR IPXA3677768

- Difficulty date: April 2, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Condition: Interference
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED FOR A SLAT ASSYMETRIC INDICATION. CREW PERFORMED CHECKLIST. CONTINUED APPROACH AND LANDED WITHOUT INCIDENT.  FOUND THE 1ST OBS AUDIO SELECTOR PANEL PRODUCES ABNORMAL EMI THAT IS CAUSING PSEU SENSOR FAULTS WHEN RUDDER TRIM IS SELECTED.  DUPLICATED L/E SLAT ASYM MSG.  R & R 1ST OBS AUDIO SELECTOR PANEL REF MM 23-51-01-401, IPC 31-11-26-72 ITEM 550. OPS CHECK GOOD.
